# SDR UPS96406061

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tube
- Part number: 65B1013517
- Condition: Worn
- Location: Ws 1071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED LT L/E INTERIOR I/B OF PYLON NR 1 FOUND WEAR HOLE IN SUPPORT TUBE ON AISLES 1071.25.  REMOVED TUBE IAW MM 20-50-03, INSTALLED BUSHINGS IAW OHM 20-50-03 AND INSTALLED NEW TUBE IAW MM 20-50-03.
